Please use this identifier to cite or link to this item:
|Title:||Backlund transformations for linear equations with variable coefficients|
|Publisher:||EDITRICE COMPOSITORI BOLOGNA|
|Citation:||NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS, 114(9), 1003-1016|
|Abstract:||Backlund transformations associated with second-order linear partial differential equations with variable coefficients are derived using the invariance properties. The results are illustrated by constructing solutions of three important equations of mathematical physics.|
|Appears in Collections:||Article|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.